IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2003 Volume 15 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/2302

Title: Nonlinear Estimates in Anisotropic Gevrey Spaces
Authors: Cadeddu, Lucio
Gramchev, Todor
Keywords: Anisotropic Gevrey Classes
Nonlinear Composition Estimates
Evolution PDE
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 15, No 1, (2003), 149p-160p
Abstract: We introduce scales of Banach spaces of anisotropic Gevrey functions depending on multidimensional parameters. We prove estimates in such spaces for composition maps and nonlinearities in conservative forms. Applications for solvability and regularity of solutions of nonlinear PDEs are outlined.
Description: 2002 Mathematics Subject Classification: 35G20, 47H30
URI: http://hdl.handle.net/10525/2302
ISSN: 0204-9805
Appears in Collections:2003 Volume 15

Files in This Item:

File Description SizeFormat
Pliska-15-2003-149-160.pdf368.71 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback